# SDR SWIA200514331

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 31,156 hours, 38,355 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7104
- Condition: Malfunctioned
- Location: Rudder
- Part time: 9,946 hours, 12,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDAL BINDING TO THE LEFT.  REMOVED AND REPLACED RUDDER SERVO IAW EMB MM 22-10-05.  OPERATIONAL CHECK GOOD.
